# SDR FDEA201812093484

- Difficulty date: December 9, 2018
- Submitted: December 13, 2018
- Operation: Air carrier
- Aircraft: N998FD
- Make and model: Boeing 757230
- Aircraft serial: 24747
- Aircraft time: 70,075 hours, 25,371 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Support
- Part number: 141N51314
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK AT BS 365 TO BS 375 RBL 45.5 IS CORRODED. COMPLIED WITH EA F-5310-T0343923 P1, FUSELAGE- MAINFRAME- SEAT TRACK SUPPORT REPAIR AT STA 365 AT RBL 45.5.
